# SDR USAA2015032700006

- Difficulty date: March 26, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 23,800 hours, 3,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367234700000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, AFT GALLEY FLOOR PANEL 271QF DELAMINATED.  REPLACED AFT GALLEY FLOOR PANEL 271QF IAW SRM 53-02-00.
